# SDR AALA20120619008

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 81,568 hours, 12,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT UPPER EMERGENCY EXIT LIGHT LENS FORWARD OF LAVATORY ON BULKHEAD PARTITION UNSECURE.  RE-SECURED LEFT AFT UPPER EMERGENCY EXIT LIGHT LENS.  OPS CHECK NORMAL.
